MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS HARMONIC FOCUS SHEARS; SCALPEL, ULTRASONIC, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS HARMONIC FOCUS SHEARS; SCALPEL, ULTRASONIC, REPROCESSED
Model Number N/A
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/30/2019
Type of Reportable Event Malfunction
Event or Problem Description
The pt was undergoing a surgical procedure, when the surgeon was using the harmonic focus shears and adaptive tissue technology 9cm.The instrument stopped working in the middle of the procedure.It was removed from the sterile field and replaced so the surgeon could continue.No harm noted to the pt.Fda safety report id# (b)(4).

Brand Name
HARMONIC FOCUS SHEARS
Common Device Name
SCALPEL, ULTRASONIC, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS
tempe AZ 85283
MDR Report Key9244404
Report NumberMW5090661
Device Sequence Number2030981
Product Code NLQ
UDI-Device Identifier07613327348248
UDI-Public(01)07613327348248
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2022
Device Model NumberN/A
Device Catalogue NumberHAR9F
Device Lot Number10603499
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR